# SDR UPS96421041

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE, NR 3 ENGINE FIRE LIGHT AND FIRE WARNING BELL CAME ON BRIEFLY 1 TO 2 SECONDS, 4 TIMES DURING THE 7 HOUR FLIGHT.  NACELLE TEMP, EGT AND ALL OTHER PARAMETERS NORMAL.  INSPECTED NR 3 ENGINE FIRE LOOPS AND PERFORMED TEST IAW MM 26-11-00, NO FAULTS DETECTED AND OPS OK.
